# SDR ABXA200910190054

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,311 hours, 36,346 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE APU BLEED VALVE DISPLAYED.  APU BLEED VALVE LIGHT ILLUMINATED.  DUCT PRESS NORMAL.  STATUS MESSAGE AFT EQ EXH FAN 1.  FOUND WIRE HARNESS IN NR 3 PIT AREA DAMAGED.  WIRE BUNDLE IN AFT CARGO DOOR CEILING AREA OVERHEATED & HAS MULTIPLE WIRES DAMAGED.  IN WORK AT THIS TIME.
